# SDR 08FDEA00725

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LINER IS CRACKED AND DISBONDED AT THE AFT END.  REPAIRED THE CENTER CARGO DOOR LINER BY REMOVING THE DAMAGE, CLEANED, & PREPARED FOR A WET LAY-UP TO THE INTERIOR & EXTERIOR SURFACES. APPLIED, CURED, & SANDED THE WET LAY-UP ON THE INTERIOR & EXTERIOR SURFACES IAW SRM 51-43-01. MINOR REPAIR.
